# SDR SWAA2018120427295

- Difficulty date: November 29, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 40,666 hours, 24,095 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 141A651614
- Part serial: 002287
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CRACKED ABOVE AND BELOW DOOR HANDLE TORQUE BOX.  R&R DOOR PER AMM.
